杨洋,男,西南交通大学讲师。

本页面主要目录有关于杨洋的:正文等介绍

职业

教师

职称

讲师

正文

杨洋:西南交通大学数学学院讲师 研究方向

(1) 序列设计

(2) 参考信号设计

(3) 密码函数构造

主持的科研项目

1、具有优异部分相关特性的参考信号序列设计及其应用,2015/1-2017/12(国家自然科学基金)

2、面向下一代WLAN 具有优异相关特性的QAM训练设计及其应用,2016/01-2017/12(四川省应用基础研究项目)

在IEEE Trans. Inf. Theory、IEEE Trans. Communi.等杂志上发表论文10余篇,论文成果如下:

1. Y. Yang, X.H. Tang, and G. Gong, New Almost perfect, odd perfect, and perfect sequences from difference balanced functions with d-form property, accepted by Advances in Mathematics of Communications, 2016.

2. Y. Yang, G. Gong, and X.H. Tang, On w-cylic-conjugated-perfect quaternary GDJ sequences, Advances in Mathematics of Communications, vol. 10, no. 2, pp. 321-331, 2016.

3. H. Cai, Y. Yang, Z.C. Zhou, and X.H. Tang, Strictly Optimal Frequency-Hopping Sequence Sets With Optimal Family Sizes, IEEE Trans. Inf. Theory, vol. 62. no. 2, pp. 1087- 1093, 2016.

4. 陈哲, 杨洋, 唐小虎. 适用于IEEE 802.11ac的帧同步算法. 计算机工程与设计, 第36卷, 第10期, 2645-2649, 2015.

5. Y. Yang, X.H. Tang, and Z.C. Zhou, The autocorrelation magnitude of balanced binary sequences pairs of period N=1(mod 4) with optimal cross-correlation, IEEE Communications Letters, vol. 19, no. 4, pp. 585-588, 2015.

6. H. Cai, Z.C. Zhou, Y. Yang, and X.H. Tang, A new construction of frequency-hopping sequences with optimal partial hamming correlation, IEEE Trans. Inf. Theory, vol. 60, no. 9, pp. 5782-5790, 2014.

7. Z.M. Sun, X.Y. Zeng, and Y. Yang, Aperiodic complementary sequences, IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences, vol. 97-A, no. 9, pp.1998-2004, 2014.

8. Y. Yang and X.H. Tang, Balanced quaternary sequences pairs of odd period with (almost) optimal autocorrelation and cross-correlation, IEEE Communications Letters, vol. 18, no. 8, pp. 1327-1330, 2014.

9. H. Cai, X.Y. Zeng, T. Helleseth, X.H. Tang, and Y. Yang, A new construction of zero-difference balanced functions and its applications, IEEE Trans. Inf. Theory, vol. 59, no. 8, pp. 5008-5015, 2013.

10. Y. Yang, X.H. Tang, and G. Gong, Even periodic and odd periodic complementary sequence pairs from generalized Boolean functions, Advances in Mathematics of Communications, vol. 7, no. 2, pp. 113-125, 2013.

11. X.Y. Zeng, H. Cai, X.H. Tang, and Y. Yang, Optimal frequency hopping sequences of odd length, IEEE Trans. Inf. Theory, vol. 59, no. 5, pp. 3237-3248, 2013.

12. G. Gong, F. Huo, and Y. Yang, Large zero autocorrelation zone of Golay sequences and their applications, IEEE Trans. Communi., vol. 61, no. 9, pp. 3967-3978, 2013.

13. Z.C. Zhou, X.H. Tang, D.H. Wu, and Y. Yang, Some new classes of zero-difference balanced functions, IEEE Trans. Inf. Theory, vol. 58, no. 1, pp. 139-146, 2012.

14. X.Y. Zeng, H. Cai, X.H. Tang, and Y. Yang, A class of optimal frequency hopping sequences with new parameters, IEEE Trans. Inf. Theory, vol. 58, no. 7, pp. 4899-4907, 2012.

15. Y. Yang, X.H. Tang, and Z.C. Zhou, Perfect Gaussian integer sequence of odd prime length, IEEE Signal Processing Letters, vol. 19, no. 10, pp. 615-618, 2012.

16. Y. Yang, X.H. Tang, and P. Udaya, Authentication codes from difference balanced functions, International Journal of Foundations of Computer Science, vol. 22, no. 6, pp. 1417-1429, 2011.

17. Y. Yang, X.H. Tang, P. Udaya,and D.Y. Peng, New bound on frequency hopping sequence sets and its optimal constructions, IEEE Trans. Inf. Theory, vol. 57, no. 11, pp. 7605-7613, 2011.

18. C.S. Ding, Y. Yang, and X.H. Tang, Optimal sets of frequency hopping sequences from linear cyclic codes, IEEE Trans. Inf. Theory, vol. 56, no. 7, pp. 3605-3612, 2010.